# SDR SDR2005087

- Difficulty date: December 11, 2005
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR72
- Aircraft serial: 434
- Engine: Pwa PW127
- System (JASC): 2761 · Drag Control Actuator
- Part: Indication Sys
- Condition: Unknown
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FOUND SPOILER INDICATION INOPERATIVE AND AILERON EXTREMELY HEAVY.  AIRCRAFT RETURNED TO AIRPORT.  PERFORMED OPERATIONAL CHECK OF SPOILERS AND FOUND WORKING AND INDICATING PROPERLY.  PERFORMED A DETAILED VISUAL INSPECTION TO THE AILERON CONTROL MECHANISM AND FOUND SATISFACTORY.  FUNCTIONAL CHECK CONDUCTED AND FOUND SATISFACTORY.  (K)
